11 results for compatible mapping.

Parameters for your search query:
Keyword    compatible mapping

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Common Fixed Point Theorems for Two Pairs of Weak Compatible Mappings of Type (A) in Gb-metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(4), 135-140. DOI: 10.12691/ajams-6-4-3
Pub. Date: August 01, 2018Views: 5661Downloads: 4164
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems for Expansive Type Mappings in Multiplicative Metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 52-56. DOI: 10.12691/tjant-6-2-4
Pub. Date: May 22, 2018Views: 5716Downloads: 4097
Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidence Points and Common Fixed Points for Four Self-Mappings via Weakly Compatible Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 112-114. DOI: 10.12691/ajams-5-3-5
Pub. Date: September 07, 2017Views: 6911Downloads: 4877
Open AccessArticle
Export: RIS | BibTeX | EndNote
Occasionally Weakly Compatible Mappings
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 78-82. DOI: 10.12691/tjant-3-3-2
Pub. Date: July 31, 2015Views: 8495Downloads: 6081
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalised Common Fixed Point Theorem for S - Compatible Mapping in Metric Space
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 220-223. DOI: 10.12691/ajams-2-4-8
Pub. Date: August 08, 2014Views: 11054Downloads: 6090
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems of Semi Compatible and Occasionally Weakly Compatible Mappings in Menger Space
American Journal of Applied Mathematics and Statistics. 2015, 3(1), 29-33. DOI: 10.12691/ajams-3-1-6
Pub. Date: February 18, 2015Views: 7935Downloads: 5444
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorem of Comatible Mappings in Metric Space
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 207-211. DOI: 10.12691/ajams-2-4-5
Pub. Date: July 31, 2014Views: 10942Downloads: 6165
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems for Occasionally Weakly Compatible Mappings in Dislocated-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2014, 2(2), 37-41. DOI: 10.12691/tjant-2-2-2
Pub. Date: April 17, 2014Views: 12171Downloads: 6779
Open AccessArticle
Export: RIS | BibTeX | EndNote
g-reciprocal Continuity in Symmetric Spaces
American Journal of Mathematical Analysis. 2013, 1(3), 39-41. DOI: 10.12691/ajma-1-3-3
Pub. Date: October 06, 2013Views: 11946Downloads: 6762
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalised Common Fixed Point Theorems of A-Compatible and S-Compatible Mappings
American Journal of Applied Mathematics and Statistics. 2013, 1(2), 27-29. DOI: 10.12691/ajams-1-2-2
Pub. Date: April 22, 2013Views: 13097Downloads: 7278
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types